# SDR AALA20100212TUL12

- Difficulty date: February 12, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 56,535 hours, 28,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT COMPARTMENT HAS CORROSION ON LOWER SURFACE OF CABIN SUBFLOOR WEBBING AT STATION 190 LEFT SIDE.  CORRODED SECTION OF WEBBING WAS REMOVED AND NEW SECTION DOUBLED IN ACCOMPLISHED PER AARD 53-20-00-16.
